# SDR AALA202211110026

- Difficulty date: November 3, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001220200
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING SLAT TRACK 4 FORWARD BOLT AT WS 2580. MAINTENANCE REPLACED BOLT PER TASK CARD 26C51057005.
